Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Low grade fever with cold, headache, burning nose and throat. Fever not going with medication. Reason?

I have a cold . It started Thursday with a headache and then Friday the burning nose and throat and low grade fever started. Sinuses were awful. My temp only gets to about 99.4. Well it s been 5 days now and this low grade fever won t go away. It goes from 97.4 (my norm is around there) to 98.8 and occasionally 99.4. Up and down all day regardless of medicine. I can usually break the fever by day three. Why won t it go away? Plus why have I been foggy headed and my valance has been off since last night? I have a trip planned this weekend I must go on and I need this fever gone. Please help! Thanks!
Asked On : Sat, 3 Nov 2012
Answers:  1 Views:  272
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Allergist and Immunologist 's  Response
in my opinion you are suffering from sinusitis as in cold there can be sinusitis which has the typicalsymptomps you stated
take sinus spcific antibiotics short course
take anti allergic tab
analgesic sos for pain
lot of fluids
neomycin h ointment in nose bd
sea water 2 drop at night each nose
should continue 2 week
Answered: Wed, 20 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor